# SDR R61A2016050600345

- Difficulty date: May 6, 2016
- Submitted: May 15, 2016
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 20,874 hours, 16,325 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Clamp
- Part number: 19000086
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND LOWER CLAMP ON WASTE DRAIN LINE IS CORRODED.  EAMS MAINTENANCE R & R LOWER CLAMP ON WASTE DRAIN LINE PN 19000-086,
